# SDR ASAA2013120496603

- Difficulty date: December 4, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 3,219 hours, 1,033 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE.  ACFT GROUNDED. COMPLETED QRH 11.2.  OPS NORMAL.
